# SDR FDEA2020012320194

- Difficulty date: January 22, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE SURFACE   CORROSION CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE   SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND PIVOT HOLE SURFACE REMAINING THICKNESS IS CORRECT AS PER EA   # 1-5750-T0338379 A PART 3 FIGURE 1. TITLE: WINGS- FLIGHT SURFACES- LH WING INBOARD   FLAP OUTBOARD FWD HINGE (WING SIDE) REPAIR PSE 57.55.01.1 ALTERNATE METHOD. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
